# SDR DALA2015100806025

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT OTBD AUXILIARY TRACK AFT CLEVIS HARDWARE IS RUSTED 77-08.  R & R HARDWARE AT LT WING NR 4 SLAT OTBD AUXILIARY TRACK AFT CLEVIS IAW AMM 27-81-02-424-021 AND AMM 27-81-13-024-006.
